A class of Banach algebras whose duals have the Radon-Nikodym property


Mustafayev H.

ARCHIV DER MATHEMATIK, vol.87, no.5, pp.449-457, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 87 Issue: 5
  • Publication Date: 2006
  • Doi Number: 10.1007/s00013-006-1753-3
  • Title of Journal : ARCHIV DER MATHEMATIK
  • Page Numbers: pp.449-457

Abstract

Let A be a complex, commutative Banach algebra and let M-A be the structure space of A. Assume that there exists a continuous homomorphism h : L-1(G) -> A with dense range, where L-1(G) is the group algebra of a locally compact abelian group G. The main results of this paper can be summarized as follows: